# SDR REXA2017020700203

- Difficulty date: February 7, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 27,120 hours, 24,452 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pulley Bracket
- Part number: 601R3171861
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAX DOOR PULLEY BRACKET. REMOVED AND REPLACED PAX DOOR PULLEY BRACKET IAW SRM 51-42-06.
